Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 28, 2015, 4:39 PM EDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 4:39 PM EDT (20:39 UTC)
- Expired
- May 28, 2015, 5:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226
WHUS51 KPHI 282039
SMWPHI
ANZ451-282145-
/O.NEW.KPHI.MA.W.0007.150528T2039Z-150528T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
* UNTIL 545 PM EDT
* AT 439 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...
CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED OVER
LAVALLETTE...MOVING EAST AT 15 KNOTS.
* LOCATIONS IMPACTED INCLUDE...
BARNEGAT LIGHT REEF...SEASIDE PARK...FORKED RIVER...LAVALLETTE...
AXEL CARLSON REEF...BARNEGAT LIGHT AND OCEAN GATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THIS THUNDERSTORM MOVES OVER THE WATER...BOATERS CAN EXPECT GUSTY
WINDS AND HIGH WAVES. MOVE TO SAFE HARBOR OR STAY CLOSE TO SHORE
UNTIL THE STORM PASSES.
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3965 7379 3973 7412 3976 7410 3975 7419
3982 7416 3983 7418 3986 7413 3987 7416
3992 7411 3995 7417 3995 7412 4000 7413
4001 7411 4003 7413 4002 7408 4005 7405
4006 7407 4006 7404 4009 7403 4000 7370
TIME...MOT...LOC 2039Z 272DEG 16KT 3995 7406
$$
POWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 28, 3:44 PM EDT, 55 minutes earlier.
Area forecast discussion, May 28, 3:44 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT THU MAY 28 2015 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. HIGH PRESSURE REESTABLISHES ITSELF OFF THE EAST COAST FRIDAY INTO SATURDAY. ANOTHER COLD FRONT WILL THEN SLOWLY MOVE ACROSS THE REGION SATURDAY NIGHT OR SUNDAY. HIGH PRESSURE WILL BUILD OVER EASTERN CANADA EARLY NEXT WEEK WHILE THE FRONTAL BOUNDARY STALLS TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AT 353 WE WILL CANCEL THE WATCH FOR THE NW NJ COUNTIES PER RECENT COLLAB WITH SPC. CHECKING ON MORE DATA BETWEEN NOW AND THEN AND THEN REWORKING GRIDS. MOST OF THE SHOWERS ARE PRETTY SMALL SO FAR WITH MOSTLY HYDRO ISSUES IN COASTAL CENTRAL NJ AND NOT EXPECTING MUCH MORE DEVELOPMENT THE REST OF THE DAY AS DRY AIR ALOFT CHOKES OFF POTENTIAL EXCEPT MAYBE COASTAL NJ. TONIGHT... THERE COULD BE LEFTOVER SHOWERS AND ISOLATED TSTMS AFTER 6 PM, ESPECIALLY COASTAL NJ. WIND SHIFTS FROM WEST TO LIGHT NNE. THERE MAY BE SOME PATCHY FOG/ST OVERNIGHT IN THE FRONTAL BOUNDARY WITH CONFIDENCE FOR FOG/STRATUS FORMATION BELOW AVG. WILL INSERT PATCHY FOG INTO THE WEATHER USING THE UPS CROSSOVER TOOL. OTHERWISE A FAIR NIGHT AND A FEW DEGREES COOLER UP NORTH LATE AT NIGHT DUE TO DRIER AIR. FCST TEMPS ARE BASED ON THE WARMER 12Z/28 NAM MOS AND ALL OTHER GUIDANCE IS DERIVED OFF A 50 50 BLEND OF THE 12Z/28 GFS/NAM MOS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A NICER DAY WITH LOWER DEWPOINTS...AN IDEAL SUMMER DAY KPHL NORTHEASTWARD...WARM BUT RELATIVELY COMFORTABLE WITH LIGHT EAST WINDS TURNING SE OR S DURING THE AFTERNOON. COOLER COASTS DUE TO THE UPWELLED COOLER OCEAN WATERS, ESPECIALLY NNJ. WE HAVE SMALL POPS IN DURING THE MORNING DELMARVA AND SPREADING NWD THRU E PA IN THE AFTN BUT CONFIDENCE IS BELOW AVG. IT SHOULD BE RAINFREE MOST OF OUR FORECAST AREA ON FRIDAY. ONLY CALLED IT SHOWERS PER MORE STABLE ENVIRONMENT AND CHANCEY AT WORST IN SW PORTION OF THE FCST AREA FCST TEMPS BASED ON THE WARMER OF THE AVBL 12Z/28 NCEP GUIDANCE. REMAINDER OF THE ELEMENTS DERIVED FROM THE 12Z/28 50 50 BLENDED GFS/NAM MOS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... HIGH PRES WILL REMAIN OFF THE COAST FOR THE START OF THE PD AS CDFNT ADVANCES FROM THE W. WITH THE LOW OVER QUEBEC, WE WILL BE WELL IN THE WARM SECTOR AND WITH OUT MANY TRIGGERS BESIDES DAYTIME HEATING, EXPECT FRI NIGHT TO BE DRY AND EARLY SAT AS WELL. BY LATER SAT, CUD SEE A FEW SHRA/TSTMS MAINLY N AND W. BY LATER SAT INTO SUN, THIS IS OUR BEST SHOT TO SEE SOME DECENT RAIN ACRS THE AREA, AND WE NEED IT. THE ECMWF, IS STILL A BIT SLOWER WITH THE CFP, BUT OVERALL TIMING DIFFS HAVE DECREASED. SAT NIGHT INTO SUN APPEARS TO BE THE WET TIME PD, THOUGH IT WONT BE RAINING THE WHOLE TIME, AND CERTAINLY NOT EVERYONE WILL GET RAIN AT THE SAME TIMES. BEHIND THE FRONT, HIGH PRES WILL MOVE TO THE N AND BE ANCHORED IN QUEBEC AS THE FRONT STALLS TO OUR S. NELY FLOW WILL SET IN THE FCST WILL BE VERY DEPENDENT ON WHERE THE FRONT SETS UP. EXPECT MON TO BE COOL AND DREARY WHETHER OR NOT IT RAINS, BUT THERE WILL BE SCT SHOWERS AT LEAST, AND PSBLY MORE IN THE WAY OF PRECIP. GUID IS STILL HAVING DIFFICULTY WITH DETERMINING OF WHERE THE STEADIEST RAIN MIGHT BE AND HAS HAD PROBS OVER THE LAST FEW DAYS WITH THE DETAILS OF THE FCST AROUND MON. THOSE STILL CONTINUE. IT SHUD BE NOTED THAT THE CMC IS MUCH DRIER THAN EITHER THE GFS AND ECMWF ON MON. THE GFS HAS A WET BIAS, BUT THE ECMWF, EXCEPT FOR ONE DAY EARLIER THIS WEEK HAS BEEN CONSISTENT WITH SOME PRECIP FOR MON. HIGH PRESSURE SLIDES ACROSS TO THE NORTH AND EAST OF THE REGION MONDAY NIGHT. WITH HIGH PRESSURE REMAINING ENTRENCHED OVER THE ATLANTIC OCEAN, THE COLD FRONT MAKES LITTLE HEADWAY THROUGH THE REGION AND LOOKS LIKELY TO REMAINED STALLED ACROSS OR NEAR OUR AREA THROUGH TUESDAY. AS THE NORTHEASTERN HIGH STARTS TO PUSH BACK INTO OUR AREA, THE FRONT WILL PUSH OFFSHORE, AROUND WEDNESDAY. THE HIGH THEN REMAINS OVER OUR AREA THROUGH THE END OF THE WEEK. WITH THE FRONT REMAINING STALLED IN OUR AREA, A CHANCE FOR SOME SHOWERS WILL CONTINUE THROUGH TUESDAY. AS THE FRONT STARTS TO PUSH OFFSHORE SHOWER ACTIVITY WILL EXIT FROM NORTHWEST TO SOUTHEAST AND AS THE HIGH BUILDS INTO OUR REGION, WE SHOULD REALLY START TO DRY OUT, REMAINING DRY THROUGH THURSDAY. TEMPS START OUT QUITE WARM, THEN TAKE A NOSEDIVE MON AND TUE BEFORE RETURNING TO MORE NRML LEVELS BY THE END OF THE PD. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REMAINDER OF THIS AFTERNOON...VFR SCT-BKN AOA 5000 FT WITH BRIEF IFR CONDS AND WNW WIND GUST 28-38KT IN SCT-BKN SHOWERS/TSTMS DEVELOPING NOW, MAINLY SE OF I-95. PLEASE SEE TAFS FOR DETAILS ON TIMING ANY SHOWERS/TSTMS THIS AFTERNOON. CFP POCONOS KABE/KRDG ROUGHLY 21Z- 24Z TODAY. CONFIDENCE ON TSTM COVERAGE AND TIMING IS LESS THAN IDEAL. TONIGHT...CFP OCCURS ELSEWHERE WITH WIND SHIFTING TO LIGHT N AND THEN NE. IFR ST/FOG MAY FORM IN THE FRONTAL ZONE OVERNIGHT OTRW PREDICTING GENERALLY VFR. CONFIDENCE: BELOW AVERAGE DUE TO THE UNCERTAINTY REGARDING THE FORMATION OF IFR ST/FOG OVERNIGHT. FRIDAY...VFR WITH ANY LEFTOVER IFR DISSIPATING BY 14Z AND THEN SCT-BKN CLOUDS AOA 4000 FT DURING THE AFTN. LIGHT E WIND DURING THE MORNING BECOMING SE TO S DURING THE AFTERNOON. ISOLATED SHOWERS POSSIBLE FOR KILG AND KRDG DURING THE AFTN. THUNDER UNLIKELY IN OUR AREA. CONFIDENCE: AVERAGE. OUTLOOK... FRI NIGHT...VFR ERLY, THEN LOWERING CIGS/VSBYS WITH STRATUS/FOG PSBL. MDT CONFIDENCE SAT...LOWER CONDITIONS PSBL ERLY, THEN BECOMING VFR DURING THE DAY. SCT SHRA/TSRA MAINLY N AND W. MDT CONFIDENCE. SAT NIGHT-MON...AN EXTENDED PERIOD OF MVFR/IFR CONDITIONS POSSIBLE. A CHANCE OF RAIN EACH DAY. BEST POTENTIAL FOR TSRA IS SUN WITH CFP SAT NIGHT INTO SUN. LOW CONFIDENCE ON EXACT DETAILS. MONDAY NIGHT THROUGH TUESDAY...IMPROVING CONDITIONS FROM NORTHWEST TO SOUTHEAST. LINGERING SHOWERS WITH MVFR CEILINGS/VISIBILITIES MONDAY NIGHT IMPROVING TO VFR BY LATE MORNING/EARLY AFTERNOON ON TUESDAY. && .MARINE... OTHER THAN GUSTY WINDS NEAR ANY TSTMS LATE THIS AFTERNOON AND EVENING, WE DO NOT ANTICIPATE SCA CONDITIONS THROUGH FRIDAY. SLY FLOW TODAY SHOULD TURN NE ALONG THE NNE WATERS TONIGHT AND LIGHT ONSHORE FRIDAY. STRONGEST TSTM ACTIVITY SHOULD BE MONMOUTH AND OCEAN COUNTIES IN THE 4P-630P TIME FRAME WHERE AN SMW MAY BE NEEDED? OUTLOOK... FRI NIGHT-SAT...SUB-SCA CONDS EXPECTED, ALTHOUGH WINDS MAY GUST AROUND 20 KNOTS AT TIMES AND SEAS COULD APPROACH 5 FT BY THE END OF THE PD. SAT NIGHT-MON...INCREASING SEAS ESPECIALLY LATER SUN INTO MON WITH WIND INCREASING ABOVE SCA CRITERIA AS WELL. AN SCA WILL LIKELY BE BE NEEDED FOR A PORTION OF THIS TIME WITH THE FRONT TO OUR S AND INCREASING NELY FLOW. MONDAY NIGHT THROUGH TUESDAY...EASTERLY FLOW WILL CONTINUE ACROSS THE WATERS THROUGH TUESDAY. SEAS WILL REMAIN ELEVATED ABOVE 5 FEET ON THE OCEAN WITH WINDS GUSTING UP AROUND 25 KNOTS. && .RIP CURRENTS... NEW WEBLINK, WORKS BEST ON FIREFOX. DISPLAYS THE FCST GRAPHIC ETC. WWW.WEATHER.GOV/PHI/SURFRIP4 LOW RISK CONTINUES THROUGH FRIDAY. SUBSTANTIAL UPWELLING OCCURRED YESTERDAY WITH THE SOUTHERLY FLOW, ESPECIALLY NNJ WATERS WHERE 44065 WATER TEMP DROPPED ALMOST 9 DEGREES IN 24 HRS DOWN INTO THE UPPER 40S EARLIER THIS MORNING. CHILLY TO SWIM MOST OF CENTRAL AND NNJ BEACHES DESPITE WELL ABOVE NORMAL LAND TEMPS. && .CLIMATE... MAY 2015...A TOP 5 WARMEST ON RECORD FOR LARGE PORTIONS OF OUR AREA. CONSERVATIVE VALUES LISTED BELOW FROM OUR 5 AM SFT AND COOLING THE NEAR MIDNIGHT SUNDAY NIGHT MAY 31 LOW TEMP DUE TO NLY FLOW CAA SUNDAY EVENING. ALLENTOWN WILL PROBABLY AVERAGE VERY CLOSE TO 65.9 OR 6 DEGREES ABOVE NORMAL. POR BACK TO 1922. AT LEAST 5TH WARMEST ON RECORD. 1991 67.2 2012 66.1 1944 66.0 2004 65.9 PHILADELPHIA WILL PROBABLY AVERAGE CLOSE TO 69.7 DEGREES OR 5.8 DEGREES ABOVE NORMAL. SECOND WARMEST ON RECORD. 1991 70.8 NUMBER 3 WOULD BE 69.2 IN 2004. ATLANTIC CITY MAY 2015 65.9 OR 4.8 ABOVE NORMAL AND PROBABLE #3 POR BACK TO 1874 2004 66.9 1991 66.0 2015 WILMINGTON DE SOLID POR BACK TO 1916 LOCKED INTO #4 WARMEST 1896 70.1 1991 69.1 2004 68.2 2015 NO AVAILABLE MONTHLY HISTORICAL DATA FOR KMPO KGED KTTN AND KRDG. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...DRAG 344 SHORT TERM...DRAG 344 LONG TERM...NIERENBERG AVIATION...DRAG/NIERENBERG/MEOLA 344 MARINE...DRAG/NIERENBERG/MEOLA 344 RIP CURRENTS... CLIMATE...
Hazardous weather outlook, May 28, 3:53 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT THU MAY 28 2015 NJZ001-007>010-PAZ054-055-062-292000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-NORTHAMPTON- 353 PM EDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-061-070-071- 101>106-292000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 353 PM EDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED OR SCATTERED THUNDERSTORMS THIS AFTERNOON MAY PRODUCE BRIEF POOR DRAINAGE FLOODING RAINS, ESPECIALLY IN NEW JERSEY DELAWARE MARYLANDS EASTERN SHORE BETWEEN NOW AND 7 PM, AS WELL AS ISOLATED WIND GUSTS TO NEAR 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 28, 4:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG TULPEHOCKEN TWP 40.44N 76.25W
05/27/2015 BERKS PA BROADCAST MEDIA
TREES DOWN IN THE REHRERSBURG AREA
0525 PM TSTM WND DMG UPPER MERION TWP 40.08N 75.35W
05/27/2015 MONTGOMERY PA PENNDOT
TREES DOWN.
0540 PM TSTM WND DMG MORRIS PLAINS 40.84N 74.48W
05/27/2015 MORRIS NJ SOCIAL MEDIA
TREES AND POWER LINES DOWN.
0558 PM TSTM WND DMG WESTVILLE 39.87N 75.13W
05/27/2015 GLOUCESTER NJ EMERGENCY MNGR
TREES DOWN ON WALNUT STREET
0603 PM TSTM WND DMG SEWELL 39.77N 75.14W
05/27/2015 GLOUCESTER NJ EMERGENCY MNGR
TREES DOWN ON WHITE PINE DRIVE
0603 PM TSTM WND DMG SEWELL 39.77N 75.14W
05/27/2015 GLOUCESTER NJ EMERGENCY MNGR
TREES DOWN AT THE INTERSECTION OF HEMLOCK ROAD AND
HURFFVILLE CROSSKEYS ROAD
0603 PM TSTM WND DMG SEWELL 39.77N 75.14W
05/27/2015 GLOUCESTER NJ EMERGENCY MNGR
POWER LINES DOWN ON EAST HOLLY AVENUE
0609 PM TSTM WND DMG GLASSBORO 39.70N 75.11W
05/27/2015 GLOUCESTER NJ EMERGENCY MNGR
TREES AND POWER LINES DOWN ON WILMER STREET
0712 PM TSTM WND DMG WASHINGTON TWP 39.75N 75.07W
05/27/2015 GLOUCESTER NJ 911 CALL CENTER
MULTIPLE TREES DOWN...A FEW TREES DOWN ON CARS.
&&
EVENT NUMBER PHI1500199 PHI1500200 PHI1500201 PHI1500203 PHI1500204
PHI1500205 PHI1500206 PHI1500207 PHI1500202
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:12 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| May 28, 4:52 PM EDT | Flash Flood Warning | PHI | Ocean | 3 hr |
| May 28, 5:04 PM EDT | Special Marine Warning | PHI | 86 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.